Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 218, NWS Tulsa, OK

July 30, 20188 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 30, 2018, 4:23 PM CDT for 8 counties in Oklahoma. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2018, 4:23 PM CDT (21:23 UTC)
Expired
Jul 30, 2018, 5:30 PM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:24 PM CDTTSTM WND DMGChouteau, OKLARGE TREE DOWN ON HOUSE AND POWER LINES.
Jul 30, 4:31 PM CDTTSTM WND GST 666 Sw Pryor, OK
Jul 30, 4:33 PM CDTTSTM WND GST 706 Sw Pryor, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS54 KTSA 302123
SVRTSA
OKC001-021-041-097-101-131-143-145-302230-
/O.NEW.KTSA.SV.W.0218.180730T2123Z-180730T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
423 PM CDT MON JUL 30 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Rogers County in northeastern Oklahoma...
  Southern Delaware County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Northwestern Adair County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Northern Muskogee County in east central Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...

* Until 530 PM CDT.

* At 422 PM CDT, severe thunderstorms were located along a line
  extending from near Pryor to 3 miles northwest of Stonebluff,
  moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Broken Arrow...                   Muskogee...
  Tahlequah...                      Wagoner...
  Pryor...                          Bixby...
  Coweta...                         Pryor Creek...
  Fort Gibson...                    Chouteau...
  Haskell...                        Inola...
  Locust Grove...                   Salina...
  West Siloam Springs...            Kansas...
  Adair...                          Okay...
  Hulbert...                        Porter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3619 9457 3616 9456 3555 9521 3583 9577
      3586 9577 3586 9583 3589 9590 3646 9534
TIME...MOT...LOC 2122Z 298DEG 39KT 3630 9535 3592 9578 

HAIL...0.75IN
WIND...70MPH
 
$$
3 follow-up statements
629 
WWUS54 KTSA 302136
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
436 PM CDT MON JUL 30 2018

OKC143-302146-
/O.CAN.KTSA.SV.W.0218.000000T0000Z-180730T2230Z/
Tulsa OK-
436 PM CDT MON JUL 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3619 9457 3616 9456 3555 9521 3583 9577
      3590 9578 3642 9522
TIME...MOT...LOC 2136Z 307DEG 49KT 3619 9522 3597 9535 3585 9562 

$$

OKC001-021-041-097-101-131-145-302230-
/O.CON.KTSA.SV.W.0218.000000T0000Z-180730T2230Z/
Rogers OK-Delaware OK-Mayes OK-Adair OK-Wagoner OK-Cherokee OK-
Muskogee OK-
436 PM CDT MON JUL 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTH CENTRAL ROGERS...SOUTHERN DELAWARE...MAYES...NORTHWESTERN
ADAIR...WAGONER...CHEROKEE AND NORTHERN MUSKOGEE COUNTIES...

At 436 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Locust Grove to near Wagoner to 3
miles northeast of Haskell, moving southeast at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Pryor...
Coweta...                         Pryor Creek...
Fort Gibson...                    Chouteau...
Haskell...                        Inola...
Locust Grove...                   Salina...
West Siloam Springs...            Kansas...
Okay...                           Hulbert...
Porter...                         Oaks...
Braggs...                         Taft...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3619 9457 3616 9456 3555 9521 3583 9577
      3590 9578 3642 9522
TIME...MOT...LOC 2136Z 307DEG 49KT 3619 9522 3597 9535 3585 9562 

HAIL...0.75IN
WIND...70MPH
 
$$
658 
WWUS54 KTSA 302148
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
448 PM CDT MON JUL 30 2018

OKC131-302157-
/O.CAN.KTSA.SV.W.0218.000000T0000Z-180730T2230Z/
Rogers OK-
448 PM CDT MON JUL 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROGERS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3620 9475 3616 9456 3555 9521 3579 9568
      3610 9533 3631 9511
TIME...MOT...LOC 2147Z 298DEG 39KT 3614 9510 3592 9523 3580 9550 

$$

OKC001-021-041-097-101-145-302230-
/O.CON.KTSA.SV.W.0218.000000T0000Z-180730T2230Z/
Delaware OK-Mayes OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
448 PM CDT MON JUL 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES...NORTHWESTERN
ADAIR...EASTERN WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES...

At 447 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Peggs to 2 miles northeast of
Sequoyah State Park to 3 miles northeast of Taft, moving southeast at
45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Fort Gibson...
Locust Grove...                   West Siloam Springs...
Kansas...                         Okay...
Hulbert...                        Porter...
Oaks...                           Braggs...
Taft...                           Tullahassee...
Peggs...                          Greenleaf State Park...
Rose...                           Pumpkin Center...
Leach...                          Scraper...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3620 9475 3616 9456 3555 9521 3579 9568
      3610 9533 3631 9511
TIME...MOT...LOC 2147Z 298DEG 39KT 3614 9510 3592 9523 3580 9550 

HAIL...0.75IN
WIND...70MPH
 
$$
969 
WWUS54 KTSA 302200
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
500 PM CDT MON JUL 30 2018

OKC097-302210-
/O.CAN.KTSA.SV.W.0218.000000T0000Z-180730T2230Z/
Mayes OK-
500 PM CDT MON JUL 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3620 9475 3616 9456 3555 9521 3573 9557
      3597 9527 3608 9517 3608 9512 3613 9512
      3616 9509 3616 9501 3621 9501
TIME...MOT...LOC 2200Z 297DEG 39KT 3610 9498 3587 9511 3568 9537 

$$

OKC001-021-041-101-145-302230-
/O.CON.KTSA.SV.W.0218.000000T0000Z-180730T2230Z/
Delaware OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
500 PM CDT MON JUL 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN DELAWARE...NORTHWESTERN ADAIR...SOUTHEASTERN
WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...

At 500 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Peggs to 4 miles southeast of Hulbert
to 4 miles south of Muskogee, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    West Siloam Springs...
Kansas...                         Okay...
Hulbert...                        Oaks...
Braggs...                         Tullahassee...
Eldon...                          Proctor...
Peggs...                          Greenleaf State Park...
Pumpkin Center...                 Leach...
Scraper...                        Sequoyah State Park...
Twin Oaks...                      Summit...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3620 9475 3616 9456 3555 9521 3573 9557
      3597 9527 3608 9517 3608 9512 3613 9512
      3616 9509 3616 9501 3621 9501
TIME...MOT...LOC 2200Z 297DEG 39KT 3610 9498 3587 9511 3568 9537 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:59 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 30, 2:59 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
259 PM CDT Mon Jul 30 2018

.DISCUSSION...
Strong to severe thunderstorms moving out of southeast Kansas
into northeast Oklahoma this Afternoon with additional showers
and thunderstorms developing along residual outflow boundaries
left over from earlier storms across northeast Oklahoma into
southwest Missouri. With that in mind, scattered showers and
thunderstorms are expected to persist through much of the evening
as an upper level shortwave approaches the region. Will continue
to see the potential for strong to severe storms over the next few
hours with large hail and damaging winds the main concern. Locally
heavy rain will also be a concern with the storms this evening.
The showers and thunderstorms are expected to come to an end
late Tonight across extreme southeast Oklahoma as the upper level
shortwave moves to the east of the area.

Dry conditions with temperatures at or below normal are expected
into the weekend as high pressure builds into the region from
the north on Tuesday gradually shifting the east late in the week.
Temperatures are expected to be unseasonably chilly wednesday morning
with low temperatures about 10 degrees below normal for this time of year
as the surface high settles overhead. A slow warming trend will take
place as we move into the weekend and the low level winds become
more southerly and the upper level ridge tries to build  back over
the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  85  62  89 /  30  10   0   0
FSM   65  85  63  89 /  60  10   0   0
MLC   64  84  62  88 /  60  10   0   0
BVO   61  84  59  88 /  30  10   0   0
FYV   61  80  58  86 /  60  10   0   0
BYV   61  80  59  86 /  60  10   0   0
MKO   63  83  61  87 /  60  10   0   0
MIO   60  83  59  87 /  30  10   0   0
F10   63  84  61  88 /  60  10   0   0
HHW   67  87  64  91 /  40  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....10
Hazardous weather outlook, Jul 30, 2:57 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
257 PM CDT Mon Jul 30 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
257 PM CDT Mon Jul 30 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing...diminishing after sunset.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms continue to spread across into
northeast Oklahoma with locally damaging winds possible.
The strongest storms were located near the Oklahoma Kansas
state line and moving east and southeast.
Storms will continue to spread eastward through the
afternoon with a risk of severe weather across much of
northeast Oklahoma, and possibly into far northwest
Arkansas before the storms weaken by early evening.
Locally heavy rainfall will also be likely across
northeast Oklahoma with localized flooding possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY through SUNDAY...No Hazards.

EXTENDED DISCUSSION...
No rain is expected for the next few days after tonight.
Temperatures will still be a bit below seasonal normals through
mid week, but high temperatures will climb back into the low to
mid 90s by the end of the week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jul 30, 3:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     SPERRY                  36.30N 95.99W
07/30/2018  E60 MPH          TULSA              OK   AMATEUR RADIO

&&

RJS
Local storm report, Jul 30, 4:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     TULSA INTERNATIONAL AIR 36.21N 95.90W
07/30/2018  M59 MPH          TULSA              OK   ASOS

&&

RJS
Local storm report, Jul 30, 4:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND GST     TULSA INTERNATIONAL AIR 36.21N 95.90W
07/30/2018  M59.00 MPH       TULSA              OK   ASOS

&&

RJS
Local storm report, Jul 30, 4:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     RAMONA                  36.53N 95.92W
07/30/2018                   WASHINGTON         OK   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN. ROOF BLOWN OFF OF LOCKER ROOM
            AT RAMONA HIGH SCHOOL. SEMO BLOWN OVER ON HIGHWAY 75 NEAR
            2800 ROAD.

&&

CAS
Special weather statement, Jul 30, 4:10 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
410 PM CDT MON JUL 30 2018

OKZ064-066-302145-
Okmulgee OK-Creek OK-
410 PM CDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CREEK AND NORTHWESTERN
OKMULGEE COUNTIES UNTIL 445 PM CDT...

At 410 PM CDT, a strong thunderstorm was located 7 miles northeast of
Shamrock, moving southeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations in or near the path include...
Bristow...                        Drumright...
Kellyville...                     Slick...
Shamrock...

This includes Interstate 44 between mile markers 186 and 204.

LAT...LON 3611 9638 3582 9605 3565 9635 3597 9662
      3598 9662
TIME...MOT...LOC 2110Z 319DEG 33KT 3596 9646
Local storm report, Jul 30, 4:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     OOLOGAH                 36.45N 95.71W
07/30/2018                   ROGERS             OK   PUBLIC

            TREE DOWN. VIA SOCIAL MEDIA.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:26 AM CDTAreal Flood AdvisoryTSAPittsburg4 hr
Jul 30, 6:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
Jul 30, 6:32 AM CDTSpecial Weather StatementTSALatimer43 min
Jul 30, 6:40 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha50 min
Jul 30, 7:27 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha48 min
Jul 30, 2:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Jul 30, 2:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jul 30, 2:50 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Washington55 min
Jul 30, 3:05 PM CDTAreal Flood AdvisoryTSACraig, Delaware3 hr
Jul 30, 3:25 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more65 min
Jul 30, 3:39 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington51 min
Jul 30, 3:46 PM CDTSpecial Weather StatementTSACreek44 min
Jul 30, 3:56 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner49 min
Jul 30, 3:59 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner46 min
Jul 30, 4:10 PM CDTSpecial Weather StatementTSACreek35 min
Jul 30, 4:41 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee49 min
Jul 30, 5:09 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah51 min
Jul 30, 5:45 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
Jul 30, 6:36 PM CDTSpecial Weather StatementTSALeFlore24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.